Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had periods within hours of intercourse. Is it normal?

Hi, Actually, i need a clarification. If i participate in intercourse when having symptoms of period, i am getting period within hours even though there are some more days to get actual period on the basis of calculation from last period. But the cycle ranges between 24-28 days. I just wanted to know, do i need to take care due to this or it is normal thing for all?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Yes, it is normal to have your period immediately after sexual intercourse, when you are expecting your period sometime soon.

Due to the contraction and relaxation of the uterus during sexual intercourse, a stimulus is sent which initiates the events that lead to a period. This is normally seen, and should not be a cause of concern.

I hope this information helps. Do write back to me for any further clarifications.

Best wishes.
Answered: Wed, 20 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor